# SDR SWAA2021112329550

- Difficulty date: October 13, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME LOCATED BS747 BTW STR9L TO STR10L AT PASSENGER CABIN ; 2021-460783 CRACK LOC FRAME B747 BTW S-8L TO S-9L AT PASSENGER CABIN / [01] REPAIRED FRAME LOC BS 747 BTW S8L TO S9L PAX CABIN I.A.W EA # 1-A53-12144; [02] CORRECTED STEP 1 . REPAIRED FRAME BS 747 BTW S8L TO S9L I.A.W EA #1-A53-12144. SEE INDIVIDUAL STEP SIGN OFFS BELOW; [03] REPAIRED FRAME BS 747 BTW S8L TO S9L I.A.W EA #1-A53-12144. SEE INDIVIDUAL STEP SIGN OFFS BELOW STEP 2 COMPLETED ITEM RII
